# SDR SWAA116789

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 49,496 hours, 40,070 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645524C
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING O/B AFT CORNER ON AILERON TABS DELAMINATED.  REMOVED AND REPLACED TAB ASSY PER MM.
